Alert archive / Colorado / Flash Flood Warnings in 2004
Flash Flood Warning 15, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 16, 2004, 6:45 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2004, 6:45 PM MDT (00:45 UTC)
- Expired
- Jul 16, 2004, 9:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Huerfano County, CO, Pueblo County, CO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.8 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 355 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KPUB 170049 FFWPUB COC055-101-170345- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 645 PM MDT FRI JUL 16 2004 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO SOUTHWESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO * UNTIL 945 PM MDT * AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS IN THE COLORADO CITY AREA AND THE AREA EAST OF WALSENBURG. THE THUNDERSTORMS WERE MOVING VERY SLOWLY...AND RAINFALL ESTIMATES NORTHEAST OF WALSENBURG AND NEAR COLORADO CITY WERE OVER THREE INCHES. * THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE... OVER RURAL SOUTHWEST PUEBLO COUNTY AND CENTRAL HUERFANO COUNTY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. IF YOUR VEHICLE STALLS IN WATER ABANDON IT IMMEDIATELY AND GO TO HIGHER GROUND. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. LAT...LON 3800 10496 3772 10497 3759 10464 3797 10455 $$
3 follow-up statements
000 WGUS75 KPUB 170134 FFSPUB COC055-101-170345- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 730 PM MDT FRI JUL 16 2004 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL HUERFANO AND SOUTHWEST PUEBLO COUNTIES UNTIL 945 PM MDT FRIDAY EVENING... RADAR ESTIMATED RAINFALL AMOUNTS OF BETWEEN THREE AND FOUR INCHES IN THE WARNING AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BRING RAIN...SOMETIMES HEAVY TO THE WARNING AREA THROUGH AT LEAST 800 PM. BE ALERT FOR FAST RISING WATER AND BE READY TO TAKE QUICK ACTION IF NECESSARY. DO NOT DRIVE OR WALK INTO WATER OF UNKNOWN DEPTH. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES... INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. KEEP CHILDREN AND OTHERS AWAY FROM FAST FLOWING WATER. FLOODING WILL OCCUR ALONG CREEKS...IN DRAINAGE AREAS...OVER RURAL ROADS...IN NORMALLY DRY WASHES AND ARROYOS...AND OVER LOW LYING LAND ALONG CREEK BANKS. $$
000 WGUS75 KPUB 170234 FFSPUB COC055-101-170400- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 830 PM MDT FRI JUL 16 2004 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWEST PUEBLO COUNTY AND CENTRAL HUERFANO COUNTY UNTIL 945 PM... RADAR AT 830 PM INDICATED THE HEAVY RAIN OVER SOUTHWEST PUEBLO COUNTY AND CENTRAL HUERFANO COUNTY HAS ENDED. RADAR AND REPORTS FROM SPOTTERS INDICATE 2 TO 3 INCHES OF RAIN HAS FALLEN OVER THE REGION. HIGH WATER IS LIKELY STILL OCCURRING IN LOCAL STREAMS IN THE REGION...BUT IS EXPECTED TO DECREASE AFTER 9 PM THIS EVENING. BE ALERT FOR FAST RISING WATER AND BE READY TO TAKE QUICK ACTION IF NECESSARY. DO NOT DRIVE OR WALK INTO WATER OF UNKNOWN DEPTH. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES... INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. KEEP CHILDREN AND OTHERS AWAY FROM FAST FLOWING WATER. FLOODING WILL OCCUR ALONG CREEKS...IN DRAINAGE AREAS...OVER RURAL ROADS...IN NORMALLY DRY WASHES AND ARROYOS...AND OVER LOW LYING LAND ALONG CREEK BANKS. $$
000 WGUS75 KPUB 170353 FFSPUB COC119-170415- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 945 PM MDT FRI JUL 16 2004 ...THE FLASH FLOOD WARNING FOR THE HAYMAN BURN SCAR IN NORTHWEST TELLER COUNTY HAS EXPIRED... LIGHT RAIN SHOWERS CONTINUE ACROSS THE HAYMAN BURN SCAR. SINCE HEAVY RAIN IS NOT ANTICIPATED...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE AT 945 PM. PEOPLE IN AND AROUND THE BURN SCAR REGION SHOULD USE EXTREME CAUTION DUE THE THE SATURATED GROUND. MANY ROADWAYS IN THE BURN SCAR REGION HAVE BEEN DAMAGED DUE TO THE EARLIER RAINS. THERE IS A POSSIBILITY THAT HEAVY RAINS MAY AGAIN DEVELOP SATURDAY AFTERNOON WHICH COULD CAUSE ADDITIONAL FLOODING PROBLEMS IN THE HAYMAN BURN SCAR REGION IN TELLER COUNTY. $$ HODANISH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 2:09 PM MDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jul 16, 2:09 PM MDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 209 PM MDT FRI JUL 16 2004 .SHORT TERM... (TODAY AND TONIGHT) MAIN FORECAST CONCERNS ARE HEAVY RAIN AND FLASH FLOOD POTENTIAL. NUMEROUS SHOWERS AND THUNDERSTORMS ARE ONGOING OVER MAINLY THE MOUNTAINS...AND AS EXPECTED THEY ARE SLOW MOVING AND PRODUCING HEAVY RAIN. SO WITH PRECIPITABLE WATER VALUES OF OVER AN INCH OVR THE ERN HALF OF THE FORECAST AREA AND WITH CONTINUED WIDESPREAD DEVELOPMENT OF SHOWERS AND THUNDERSTORMS FOR THIS EVENING...WILL KEEP THE FLOOD WATCH IN EFFECT FOR THE SOUTHEAST MTS AND ADJACENT LOWER ELEVATIONS. WILL BUMP UP POPS A LITTLE. GFS DEVELOPS AN MCS OVR THE EL PASO COUNTY AREA TONIGHT AND AS A RESULT KEEPS SOME HIGH QPF VALUES OVER THE SE PLAINS. THE ETA KEEPS FAIRLY HIGH QPF VALUES OVR THE I-25 CORRIDOR THRU THE NIGHT. I BELIEVE THIS IS OVERDONE AND I EXPECT THE ACTIVITY TO DECREASE BY LATE NIGHT...WL LEAVE SOME 20 POPS IN THE FORECAST ACRS THE AREA. SATURDAY THE PRECIPITABLE WATER VALUES ARE STILL AND INCH OR MORE ACRS ERN AREAS...AND SE UPSLOPE FLOW IS EXPECTED. MODELS AGAIN SHOW FAIRLY WIDESPREAD PCPN OVR THE MTS AND NEARBY PLAINS. WILL INCREASE POPS IN THESE AREAS. THE UPR LVL FLOW DOES NOT LOOK MUCH DIFFERENT THAN TODAY...SO STORMS WL PROBABLY BE SLOW TO MOVE AGAIN AND WILL PRODUCE LOCALLY HEAVY RAIN. CLOUD COVER AND AN EARLY START TO THE PCPN SATURDAY MAY MEAN TEMPS WILL NOT GET AS WARM AS PREVIOUSLY THOUGHT SO WL COOL TEMPS A LITTLE. && .LONG TERM... (SUNDAY THROUGH FRIDAY) ...PERSISTENT UPPER FLOW PATTERN WILL DOMINATE FOR THE WEEKEND AND WITH MINOR CHANGES AT MIDWEEK... SOUTHWEST U.S. RIDGE AND EASTERN U.S. TROF WILL SERVE AS THE DRIVING FORCES THROUGH THE FORECAST CYCLE. SOUTHWEST RIDGE SHIFTS SLIGHTLY WEST AT FIRST THEN MIGRATES BACK TO 4-CORNERS BY THE END OF THE WEEK. EASTERN TROF LIFTS OUT BUT GETS REPLACED AS HUDSON BAY VORTEX OSCILLATES. MOISTURE CONTINUES TO ROTATE AROUND THE SOUTHWEST RIDGE PROVIDING FOR DAILY CONVECTIVE ACTIVITY ESPECIALLY OVER THE MOUNTAINS. IT WILL BE DIFFICULT TO PEG WHICH DAY WILL BE WETTER THAN ANOTHER. THE ATMOSPHERE STAYS FAIRLY MOIST AND THOSE PESKY SHORT WAVE WILL CONTINUE TO SUPPORT A CHANCE FOR THUNDERSTORMS EACH DAY. LEFT THE FORECAST PACKAGE PRETTY MUCH ALONE AS MODELS ARE FAIRLY CONSISTENT AND CURRENT GRIDS HANDLE THE CHANGES ADEQUATELY. && .PUB WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH UNTIL 1000 PM FOR EASTERN MOUNTAINS AND EL PASO COUNTY AREA...(ZONE 72 THROUGH 85). &&
Hazardous weather outlook, Jul 16, 7:04 AM MDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 704 AM MDT FRI JUL 16 2004 CORRECTED FOR SPELLING...FORMAT COZ058>089-093>099-171300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 704 AM MDT FRI JUL 16 2004 ...FLOOD WATCH FOR FLASH FLOODING IN EFFECT FOR THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS AND THE ADJACENT TERRAIN FROM NOON TODAY TO 1000 PM THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MOUNTAINS AROUND NOON...THEN SPREAD INTO THE ADJACENT PLAINS BETWEEN 100 PM AND 200 PM. THE PRIMARY THREAT FROM THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL...AND LIGHTNING. ONE OR TWO THUNDERSTORMS COULD BECOME SEVERE...MAINLY ALONG THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS...AND ALONG THE COLORADO NEW MEXICO BORDER...PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND TORRENTIAL RAINS. THE AREAS MOST LIKELY TO EXPERIENCE LOCALIZED TORRENTIAL RAINFALL WILL BE ACROSS TELLER...EL PASO...AND FREMONT COUNTIES...AND ALONG THE EASTERN SLOPES OF THE WET MOUNTAINS AND SANGRE DE CRISTO MOUNTAINS BETWEEN NOON TODAY AND 1000 PM THIS EVENING. FLASH FLOODING WILL BE POSSIBLE WITH THE STRONGER STORMS IN THESE AREAS...ESPECIALLY FOR THE BURN SCAR AREAS...AND FOR LOCATIONS IN STEEP CANYONS OR URBAN AREAS SUSCEPTIBLE TO FLASH FLOODING. THE FLOOD WATCH INCLUDES THE CITY OF COLORADO SPRINGS. ACROSS THE WESTERN MOUNTAINS AND VALLEYS...SCATTERED THUNDERSTORMS COULD ALSO PRODUCE LOCALLY HEAVY RAINS...HOWEVER THE THREAT FOR ANY FLOODING IS EXPECTED TO REMAIN MUCH MORE SPOTTY AND LOCALIZED. HOWEVER PEOPLE IN AND NEAR THE MILLION BURN SCAR SHOULD ALSO BE ALERT TO THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. EASTERLY WINDS BEHIND A COLD FRONT WHICH HAS MOVED THROUGH SOUTHEAST COLORADO EARLIER THIS MORNING...WILL CAUSE LOW LEVEL MOISTURE TO POOL ACROSS SOUTHEAST COLORADO AND ALONG THE ADJACENT EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS. AN APPROACHING UPPER LEVEL DISTURBANCE...COMBINED WITH AFTERNOON HEATING...IS EXPECTED TO DESTABILIZE THE ATMOSPHERE ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO THIS AFTERNOON...CAUSING SCATTERED TO NUMEROUS THUNDERSTORMS TO DEVELOP ACROSS THE REGION. DUE TO LIGHT WINDS ALOFT... THUNDERSTORMS WILL BE SLOW MOVING...WITH THE POTENTIAL FOR PRODUCING LOCALLY HEAVY RAINFALL. EASTERLY LOW LEVEL FLOW WILL FOCUS THE MOST WIDESPREAD THUNDERSTORM DEVELOPMENT ALONG THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS THROUGH THIS EVENING...RESULTING IN THE THREAT FOR FLASH FLOODING ACROSS THIS AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FOR MOST OF SOUTH CENTRAL AND SOUTHEAST COLORADO ON SATURDAY. ONE OR TWO STORMS COULD BECOME STRONG TO SEVERE ON FRIDAY...MAINLY ACROSS THE EASTERN MOUNTAINS AND SOUTHEAST PLAINS. LOCALLY HEAVY RAIN...AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY THREATS. HOWEVER LARGE HAIL AND DAMAGING WINDS COULD ALSO OCCUR WITH THE STRONGER STORMS. LOCALLY HEAVY RAIN COULD POSE A FLASH FLOOD THREAT FOR OLD BURN SCARS AND FOR MORE SENSITIVE URBAN AREAS. THUNDERSTORM CHANCES WILL DECREASE SOME THROUGH THE MID PART OF NEXT WEEK...ALTHOUGH AT LEAST ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. ANOTHER COLD FRONT MAY BRING AN INCREASED PROBABILITY FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY...ALONG WITH COOLER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE MOUNTAINS AND ADJACENT INTERSTATE 25 CORRIDOR...AND ALONG THE COLORADO NEW MEXICO BORDER AFTER 1 PM TODAY. KT/METZE
In the hours before
Local storm report, Jul 16, 4:09 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT FRI JUL 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0132 PM HAIL 11 SE WESTCLIFFE 38.02N 105.32W
07/16/2004 0.88 INCH CUSTER CO TRAINED SPOTTER
0139 PM HAIL 11 SE WESTCLIFFE 38.02N 105.32W
07/16/2004 0.75 INCH CUSTER CO TRAINED SPOTTER
0218 PM HAIL 5 SSW FOUNTAIN 38.60N 104.73W
07/16/2004 1.25 INCH EL PASO CO AMATEUR RADIO
0220 PM HAIL 5 SSW FOUNTAIN 38.60N 104.73W
07/16/2004 1.25 INCH EL PASO CO AMATEUR RADIO
&&
TLMLocal storm report, Jul 16, 4:38 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
438 PM MDT FRI JUL 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM FLASH FLOOD 3 S COLORADO SPRINGS 38.82N 104.76W
07/16/2004 EL PASO CO AMATEUR RADIO
NUMEROUS REPORTS OF FLOODED STREETS AND LOW LYING AREAS
IN SOUTHERN COLORADO SPRINGS...SECURITY...WIDEFIELD...
AND FOUNTAIN STARTING AT 225 PM. RAINFALL AMOUNTS FROM 2
TO 4 INCHES WERE COMMON IN THOSE AREAS. STREETS AND
INTERSECTIONS WERE CLOSED...INCLUDING THE UNDERPASS AT
MILE MARKER 123 ON INTERSTATE 25.
&&
TLMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 6:49 PM MDT | Flash Flood Warning | PUB | Teller | 3 hr |
| Jul 17, 2:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 59 min |
| Jul 17, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 61 min |
Nearby
Flash Flood Warnings in Colorado, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.